# SDR 95ZZZM181

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 826
- Engine: Garrtt TPE33110U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 3103314
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 4114 - DURING APPROACH TO DAY, RIGHT ENGINE OIL PRESSURE DROPPED TO ZERO.  CREW SHUTDOWN AND SECURED RT ENGINE. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED ENGINE AND DISCOVERED AFT OIL SCAVENAGE PUMP FAILED.  REPLACED RT ENGINE IAW MM 71-00-00, GROUND RAN IAW MM 71-00-00.  OPS CHECK, AIRCRAFT RETURNED TO SERVICE.
